MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROWG+ARD BLUE MAC TWO-LUMEN CENTRAL VENOUS ACCESS; INTRODUCER, CATHETER

TELEFLEX INCORPORATED ARROWG+ARD BLUE MAC TWO-LUMEN CENTRAL VENOUS ACCESS; INTRODUCER, CATHETER
Model Number IPN035477
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
A central line kit was opened by the cardiac anesthesiologist to be used for open-heart surgery.The package was opened and examined under sterile technique.Upon inspection of the catheter, it was noted the catheter was stained and one lumen was completely occluded at the catheter tip.The kit was immediately discarded, and no component touched the patient.A kit with a different lot number was opened to be used for the procedure.All remaining kits with the same lot number was taken out of the anesthesia stock room to not be used.

Brand Name
ARROWG+ARD BLUE MAC TWO-LUMEN CENTRAL VENOUS ACCESS
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key17689530
Report Number17689530
Device Sequence Number6057361
Product Code DYB
UDI-Device Identifier00801902067388
UDI-Public(01)00801902067388
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2023
Report Date (Section F) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberIPN035477
Device Catalogue NumberCDC-21242-X1A
Device Lot Number33F23C0451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer09/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA07/12/2023